Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Undergoing chemotherapy and radiotherapy for small cell lung cancer. Smell in scalp. Result of chemotherapy?

i am currently undergoing chemo and radiation for small cell lung cancer i am almost done with radiation and have two more ruonds of chemo. i have lost most of my hair an do use a gentle shampoo and conditioner daily and when at home wear a cap, however i have noticed that i can only wear the caps one time because they seem to smell - i was wondering if this is as a result of the chemo. i do not have any other bodily odors none of my clothes or nightclothes have any odors.
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist, Radiation 's  Response
chemo not really a causative factor of scalp smell. you may have catch any infection. this is a uncommon feature you are pointing about. you better consult a dermatologist.
Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor